# SDR WX0A2025052332435

- Difficulty date: May 16, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N250NV
- Make and model: Airbus A320-214
- Aircraft serial: 7743
- Aircraft time: 19,250 hours, 9,554 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge
- Condition: Loose
- Location: Zone 300 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) (DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT) (35675-3) VERTICAL STABILIZER RUDDER HINGE NO. 4 FIITING BEARING LOOSE. / VERTICAL STABILIZER, RUDDER HINGE #4 FITTING ASSEMBLY FORK END PERMANENTLY REPAIRED BY REPLACEMENT AS PER SRM 55-36-42-300-008 REV. 150. REPAIR CATEGORY A, NO FURTHER ACTION REQUIRED. SEE AWS FOR DETAILS.
